# SDR SWAA983108

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7110025
- Condition: Malfunctioned
- Location: Control Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O AT APPROX 1500 FT SMOKE STARTED COMING FROM PRESSURE CONTROLLER.  CREW SWITCHED TO STBY AND IMMEDIATELY RETURNED FOR LANDING AT DAL DOWNWIND.  LANDING WEIGHT WAS 109000 APPROX WITH NORMAL BRAKING.  SMOKE STOPPED SOMETIME AFTER SWITCHING TO STBY.  INSPECTED PRESSURE CONTROL PANEL WIRING AND CONNECTOR, NO DEFECTS NOTED.  REMOVED AND REPLACED PRESSURE CONTROL PANEL PER M/M.  PRESSURIZED ACFT ON GROUND, NO ABNORMALTIES NOTED.  OP CKS GOOD.
